Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/15991
Title: Я-управляемость каузальных дифференциаль­но-алгебраических динамических систем
Authors: Размыслович, Г. П.
Крахотко, В. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: Jan-2006
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2006. - № 1. – С. 123-125.
Abstract: The necessary and sufficient conditions for //-controllability of causal differential algebraic dynamical systems are investigated. = Получены необходимые и достаточные условия H-управляемости каузальных дифференци­ально-алгебраических динамических систем.
URI: http://elib.bsu.by/handle/123456789/15991
ISSN: 0321-0367
Appears in Collections:2006, №1 (январь)

Files in This Item:
File Description SizeFormat 
123-125.pdf229,98 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.